# SDR SWAA2016061652917

- Difficulty date: June 2, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 72,088 hours, 59,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 802 TO BS 803, STR 2L.  REPAIRED SKIN IAW SRM.
